# SDR V0XR20120905J0079

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Zone 100
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD LOWER FLOOR SUPPORT IS CORRODED.  R & R FLOOR SUPPORT  IAW EO DWG NR SH670-32170, REV R, SRM 51-42-06, AND 51-42-00.
